# SDR COOSDR080233

- Difficulty date: November 13, 2008
- Submitted: March 11, 2009
- Operation: General aviation
- Aircraft: N672RY
- Make and model: Boeing 737322
- Aircraft serial: 24672
- Aircraft time: 46,971 hours, 31,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651768465
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN AT STA 300 AND ABOVE S10L INTERCOSTAL CRACKED.  (K)
